Alert archive / Kansas / Frost Advisories in 2010
Frost Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at May 7, 2010, 2:56 PM CDT for 17 counties in Kansas. It took effect at May 8, 2010, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2010, 2:56 PM CDT (19:56 UTC)
- In effect from
- May 8, 2010, 4:00 AM CDT
- Expired
- May 8, 2010, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Dodge City, KS
Counties Ellis County, KS, Finney County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Morton County, KS, Ness County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 69 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -176 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660 WWUS73 KDDC 071956 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 256 PM CDT FRI MAY 7 2010 ...AREAS OF FROST POSSIBLE LATE TONIGHT... .COLD SURFACE HIGH PRESSURE WILL SINK SOUTH INTO CENTRAL AND WESTERN KANSAS TONIGHT. THIS WILL RESULT IN DECREASED CLOUDINESS AND FAIRLY LIGHT WINDS OVERNIGHT ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST ARE POSSIBLE LATE TONIGHT THROUGH SUNRISE SATURDAY. KSZ030-031-043>046-061>064-074>077-084>086-080400- /O.NEW.KDDC.FR.Y.0003.100508T0900Z-100508T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET 256 PM CDT FRI MAY 7 2010 /156 PM MDT FRI MAY 7 2010/ ...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY. * TEMPERATURES ARE EXPECTED TO FALL DOWN INTO THE LOWER TO MID 30S LATE TONIGHT THROUGH DAYBREAK SATURDAY MORNING. * DEVELOPING FROST COULD DAMAGE OR KILL UNCOVERED SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 32
3 follow-up statements
637 WWUS73 KDDC 080358 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1058 PM CDT FRI MAY 7 2010 ...AREAS OF FROST POSSIBLE LATE TONIGHT... .HIGH PRESSURE BUILDING INTO THE HIGH PLAINS WAS RESULTING IN LIGHT WINDS ACROSS WESTERN KANSAS. A COOLER AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S. AREAS OF FROST ARE POSSIBLE LATE TONIGHT THROUGH SUNRISE SATURDAY. KSZ030-031-043>046-061>064-074>077-084>086-081200- /O.CON.KDDC.FR.Y.0003.100508T0900Z-100508T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET 1058 PM CDT FRI MAY 7 2010 /958 PM MDT FRI MAY 7 2010/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY. * TEMPERATURES ARE EXPECTED TO FALL DOWN INTO THE LOWER TO MID 30S LATE TONIGHT THROUGH DAYBREAK SATURDAY MORNING. * DEVELOPING FROST COULD DAMAGE OR KILL UNCOVERED SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
865 WWUS73 KDDC 080804 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 304 AM CDT SAT MAY 8 2010 ...AREAS OF FROST POSSIBLE LATE TONIGHT... CLOUDS ARE KEEPING TEMPERATURES NEAR STEADY EARLY THIS MORNING, BUT ANY CLEARING WILL ALLOW TEMPERATURES TO RAPIDLY FALL INTO THE LOWER TO 30S. AREAS OF FROST MAY DEVELOP RAPIDLY THROUGH SUNRISE. KSZ030-031-043>046-061>064-074>077-084>086-081300- /O.EXT.KDDC.FR.Y.0003.100508T0900Z-100508T1300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET 304 AM CDT SAT MAY 8 2010 /204 AM MDT SAT MAY 8 2010/ ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING. * TEMPERATURES MAY FALL RAPIDLY INTO THE LOWER 30S THROUGH SUNRISE. * RAPIDLY DEVELOPING FROST COULD DAMAGE OR KILL UNCOVERED SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RUSSELL
461 WWUS73 KDDC 081255 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 755 AM CDT SAT MAY 8 2010 ...TEMPERATURES WARMING AND NO MORE FROST EXPECTED... .TEMPERATURES WILL CONTINUE TO WARM THIS MORNING WITH INCREASED INSOLATION, THUS FROST IS NO LONGER EXPECTED. KSZ030-031-043>046-061>064-074>077-084>086-081400- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-100508T1300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET 755 AM CDT SAT MAY 8 2010 /655 AM MDT SAT MAY 8 2010/ ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS MORNING. $$ UMSCHEID
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at May 7, 2:31 PM CDT, 25 minutes earlier.
Area forecast discussion, May 7, 2:31 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 231 PM CDT FRI MAY 7 2010 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON THE CHANCE FOR PRECIP LATE IN THE PERIOD AND TEMPERATURES, ESPECIALLY TONIGHT IN REGARDS TO POSSIBLE NEAR FREEZING LOWS. WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATES A CLOSED OFF UPPER LEVEL LOW MOVING SLOWLY EAST ACROSS THE DAKOTAS. A STRONG +100KT UPPER LEVEL JET CORE IS STREAMING EAST ACROSS NORTHERN UTAH, NORTHERN COLORADO, AND INTO EXTREME NORTHWEST KANSAS. A BROAD POOL OF H7 MOISTURE EXTENDS FROM THE WESTERN GREAT LAKES REGION WEST ACROSS THE NORTHERN PLAINS AND INTO THE NORTHERN ROCKIES OF WESTERN MONTANA. AT THE SURFACE, A COLD FRONT EXTENDS FROM SOUTHERN MISSOURI SOUTHWEST INTO NORTH TEXAS. MEANWHILE, COLD HIGH PRESSURE IS SINKING SOUTH ACROSS THE NORTHERN PLAINS. SHORT RANGE MODELS ARE IN FAIR AGREEMENT INDICATING A ZONAL FLOW ALOFT PREVAILING ACROSS THE CENTRAL PLAINS THROUGH SATURDAY NIGHT. WEAK UPPER LEVEL RIDGING IS EXPECTED TO BUILD ACROSS THE CENTRAL PLAINS SUNDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE BEGINS TO PUSH ASHORE INTO CALIFORNIA. MEANWHILE, SURFACE HIGH PRESSURE ACROSS THE NORTHERN PLAINS SATURDAY WILL DROP SOUTHEAST INTO THE MISSISSIPPI RIVER VALLEY SUNDAY RETURNING A SOUTHEASTERLY UPSLOPE FLOW TO WESTERN KANSAS. THIS WILL INFLUENCE A GRADUAL MOISTURE RETURN TO THE REGION JUST AS AREAS OF UPPER LEVEL DIVERGENCE BEGIN TO INCREASE IN THE FLOW ALOFT AHEAD OF THE APPROACHING UPPER LEVEL TROUGH. THIS SETUP WILL BRING THE POSSIBILITY FOR PRECIP TO CENTRAL AND PORTIONS OF WESTERN KANSAS DURING THE DAY SUNDAY. HOWEVER, STRONGER UPPER LEVEL DYNAMIC SUPPORT WILL REMAIN OFF TO OUR WEST AND MODEL SOUNDINGS POINT TO A FAIRLY CAPPED ENVIRONMENT. ANY PRECIP WOULD LIKELY BE ISOLATED LIGHT TO MODERATE RAIN OR RAINSHOWERS. BECAUSE OF THIS, PLAN TO KEEP JUST 30 POPS IN ACROSS EASTERN PORTIONS OF THE FA SUNDAY WHERE MOISTURE WILL BE MORE READILY AVAILABLE WITH SLIGHT TO NO POPS IN OUR WEST. TEMPERATURES ARE EXPECTED TO BE WELL BELOW NORMAL TONIGHT AS COLD SURFACE HIGH PRESSURE EDGES SOUTH INTO WESTERN KANSAS. THE NAM, GFS, AND UKMET SHOW H85 TEMPERATURES RANGING FROM JUST ABOVE 0C ACROSS NORTHERN PORTIONS OF THE CWA TO NEAR 5C ALONG NEAR AND ALONG THE OKLAHOMA BORDER. MORE IMPORTANTLY, NORTHERLY WINDS 10 TO 20 MPH THIS EVENING WILL BECOME VERY LIGHT AFTER MIDNIGHT. ALONG WITH DECREASED CLOUDINESS, THIS WILL ALLOW LOWS TO DROP WELL INTO THE 30S(F) ACROSS MUCH OF THE FA WITH TEMPERATURES NEAR FREEZING IN AREAS ACROSS OUR NORTH AND WEST. AS A RESULT, WILL LIKELY ISSUE A FROST ADVISORY FOR EARLY SATURDAY MORNING AS THESE AREAS ARE WELL INTO THE GROWING SEASON, EVEN THOUGH DEWPOINTS ARE PROJECTED DOWN INTO THE LOW TO MID 20S(F). FOR SATURDAY, SURFACE HIGH PRESSURE WILL CONTINUE TO DOMINATE THE AREA INFLUENCING A SOUTHEASTERLY FLOW ACROSS WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE AROUND 8C ACROSS THE EASTERN CWA TO NEAR 10C ACROSS THE WEST. SHOULD SEE HIGHS IN THE LOW TO MID 60S(F) FOR MUCH OF THE FA. WILL NEED TO LOWER HIGHS A DEGREE OR TWO. FOR SATURDAY NIGHT, A LEE SIDE TROUGH OF LOW PRESSURE WILL DEVELOP IN EASTERN COLORADO HELPING TO INFLUENCE MORE OF A SOUTHERLY FLOW ACROSS WESTERN KANSAS AND WILL HELP ENHANCE WAA INTO THE AREA. EXPECT LOWS TO CLIMB SOMEWHAT FROM THE NIGHT PREVIOUS WITH LOWS MAINLY IN THE 40S(F) WITH A FEW UPPER 30S(F) STILL POSSIBLE NORTH AND NORTHWEST. WILL NEED TO DROP LOWS A DEGREE OR TWO ACROSS THE ENTIRE FA AS A RESULT. FOR SUNDAY, LEE SIDE TROUGHING WILL STRENGTHEN ALLOWING WAA TO CONTINUE FILTERING NORTH INTO WESTERN KANSAS. TEMPERATURES AT H85 WILL BE AROUND 8C ACROSS THE EAST TO NEAR 20C ALONG THE COLORADO BORDER. SHOULD SEE HIGHS IN THE 60S(F) EAST TO THE 70S(F) WEST. LOWER 80S(F) ARE NOT COMPLETELY OUT OF THE QUESTION FOR THE EXTREME SOUTHWESTERN PORTION OF THE FA. DAYS 3-7... MEDIUM RANGE MODELS START OUT IN PRETTY GOOD AGREEMENT WITH SUNDAY NIGHT SHOWING WEST TO SOUTHWESTERLY FLOW ALOFT AHEAD OF THE NEXT UPPER TROUGH. THE TREND OF THE SHORTWAVE SPEEDING UP CONTINUES, WITH THE ECMWF CURRENTLY THE FASTEST ON BRINGING THE TROUGH INTO THE PLAINS ON MONDAY. THE CANADIAN AND GFS ARE A BIT SLOWER, BUT STILL BRING THE SYSTEM INTO THE PLAINS FAIRLY QUICKLY. THIS PUSHES A PRETTY LARGE AMOUNT OF DRY AIR INTO SOUTHWESTERN KANSAS, WITH THE PRECIP MAINLY OFF TO OUR NORTH AND EAST. THERE IS STILL A LOT OF UNCERTAINTY AS TO THE POSITION OF THE DRYLINE, SO WILL KEEP THE CHANCE POPS WE HAVE GOING IN OUR EAST FOR NOW. TEMPS CONTINUE TO LOOK VERY WARM WITH A DOWNSLOPE COMPONENT TO THE WIND, SO KEPT HIGHS IN THE UPPER 70S AND 80S, ALTHOUGH THERE IS SOME UNCERTAINTY IN THE NORTH AS TO THE POSITION OF THE FRONT. THE UPPER LOW MOVES OFF TOWARDS IA BY TUESDAY, WITH COOLER AIR COMING DOWN INTO THE PLAINS BEHIND IT. CUT HIGHS A BIT, MAINLY IN THE NORTH AND WEST. THE NEXT UPPER TROUGH TO HAVE AN EFFECT ON US WILL STILL BE OVER THE FOUR CORNERS REGION BY WEDNESDAY. HOWEVER, WITH THE FRONTAL BOUNDARY JUST TO OUR SOUTH AND UPSLOPE, ALONG WITH ANY MINOR LEAD VORT MAXES COMING OUT, THINK THAT THERE COULD BE A DECENT CHANCE FOR SOME PRECIP. THE WET PATTERN WILL CONTINUE INTO THURSDAY AS THE UPPER TROUGH MOVES SLOWLY EASTWARD. THERE ARE SOME DIFFERENCES IN THE MODELS AS FAR AS TIMING AS WELL AS THE PLACEMENT OF ANY SURFACE BOUNDARIES, BUT ALL HAVE SOME PRECIP AT VARIOUS TIMES DURING THE WEDNESDAY-THURSDAY TIME FRAME. ENSEMBLE PROBABILITIES FOR BOTH THE NCEP AND CANADIAN RUNS HAVE PRETTY HIGH NUMBERS FOR PRECIP. THUS, SOME LOW POPS FOR WEDNESDAY THROUGH THURSDAY LOOK REASONABLE, AND MORE REFINEMENT CAN BE ADDED LATER ON DOWN THE ROAD. TEMPERATURES ALSO LOOK FAIRLY COOL WITH THE GFS AND ECMWF BOTH DROPPING 850MB TEMPS INTO THE SINGLE DIGITS OVER AT LEAST PART OF THE AREA. THE REFORECAST ENSEMBLES FROM ESRL ALSO HAVE PRETTY COLD TEMPERATURE ANOMALIES, SO CUT TEMPS A BIT FOR THE MIDDLE OF THE WEEK. AT THIS POINT FRIDAY LOOKS PRETTY QUIET WITH ALL DETERMINISTIC MODELS HAVING US BETWEEN SHORTWAVES, SO WILL LEAVE DAY 7 ALONE FOR NOW. && .AVIATION... BREEZY NORTHERLY WINDS AT 15 TO 25 KTS WITH HIGHER GUSTS SHOULD CONTINUE UNTIL JUST BEFORE SUNSET. AFTER 00Z, THE SPEEDS SHOULD DROP DOWN TO AROUND 10 TO 15 KTS AND GRADUALLY SHIFT AROUND TO THE NORTHEAST AND EAST LATER ON TONIGHT. THE ONLY EXCEPTION TO THIS WILL BE KHYS, WHICH WILL STILL BE UNDER THE INFLUENCE OF THE EAST SIDE OF THE HIGH PRESSURE UNTIL 18Z SATURDAY. THERE MAY BE A FEW MID TO HIGH CLOUDS, BUT CONDITIONS WILL REMAIN VFR THROUGHOUT THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 32 63 42 68 / 0 0 0 20 GCK 30 62 40 70 / 0 0 0 20 EHA 33 65 40 77 / 0 0 0 10 LBL 32 65 42 75 / 0 0 0 20 HYS 30 62 40 65 / 0 0 0 20 P28 35 65 45 65 / 0 0 0 30 && .DDC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY FOR KSZ030-031-043>046-061>064-074>077-084>086. && FN32/26/26
Hazardous weather outlook, May 7, 4:08 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 408 AM CDT FRI MAY 7 2010 KSZ030-031-043>046-061>066-074>081-084>090-081100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 408 AM CDT FRI MAY 7 2010 /308 AM MDT FRI MAY 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL CONTINUE IN THE 25 TO 35 MPH RANGE WITH GUSTS COMMONLY ABOVE 40 MPH THIS MORNING. WINDS WILL RELAX IN THE LATE MORNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TEMPERATURES IN THE 30S ARE EXPECTED SATURDAY MORNING, WHICH MAY ALLOW PATCHY FROST TO DEVELOP ACROSS THE NORTHERN AND WESTERN COUNTIES. A WIDESPREAD FREEZE IS NOT EXPECTED, HOWEVER. THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT BRINGING A HAIL AND LIGHTNING THREAT. THERE IS ALSO POTENTIAL FOR ORGANIZED SEVERE WEATHER TO AFFECT MAINLY SOUTH CENTRAL KANSAS ON MONDAY, INCLUDING LARGE HAIL, DAMAGING WINDS AND EVEN TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC RUSSELL
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:23 PM CDT | Special Weather Statement | DDC | Ellis | 52 min |
| May 6, 11:27 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 48 min |
Nearby
Frost Advisories in Kansas, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.